Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




188 Publications

2014 | Conference Paper | IST-REx-ID: 2153 | OA
Bauer, Ulrich, and Michael Lesnick. “Induced Matchings of Barcodes and the Algebraic Stability of Persistence.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 355–64, doi:10.1145/2582112.2582168.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2155 | OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Filtrations.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 484–90, doi:10.1145/2582112.2582167.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2156 | OA
Bauer, Ulrich, et al. “Measuring Distance between Reeb Graphs.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 464–73, doi:10.1145/2582112.2582169.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
Edelsbrunner, Herbert, and Salman Parsa. “On the Computational Complexity of Betti Numbers Reductions from Matrix Rank.” Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, SIAM, 2014, pp. 152–60, doi:10.1137/1.9781611973402.11.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
Čadek, Martin, et al. “Computing All Maps into a Sphere.” Journal of the ACM, vol. 61, no. 3, 17, ACM, 2014, doi:10.1145/2597629.
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 2255 | OA
Edelsbrunner, Herbert, and Florian Pausinger. “Stable Length Estimates of Tube-like Shapes.” Journal of Mathematical Imaging and Vision, vol. 50, no. 1, Springer, 2014, pp. 164–77, doi:10.1007/s10851-013-0468-x.
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
Edelsbrunner, Herbert. A Short Course in Computational Geometry and Topology. Springer International Publishing, 2014, doi:10.1007/978-3-319-05957-0.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2304
Pausinger, Florian. “Van Der Corput Sequences and Linear Permutations.” Electronic Notes in Discrete Mathematics, vol. 43, Elsevier, 2013, pp. 43–50, doi:10.1016/j.endm.2013.07.008.
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Čadek, Martin, et al. “Extending Continuous Maps: Polynomiality and Undecidability.” 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604, doi:10.1145/2488608.2488683.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2812 | OA
Attali, Dominique, et al. “Homological Reconstruction and Simplification in R3.” Proceedings of the 29th Annual Symposium on Computational Geometry, ACM, 2013, pp. 117–25, doi:10.1145/2462356.2462373.
View | Files available | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications